# SDR CA010828016

- Difficulty date: August 27, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Airbus A320-212
- Aircraft time: 16,602 hours
- Engine: Cfmint CFM565A3
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510004409
- Condition: Overheated
- Location: Aft Gallery
- Part time: 11,043 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT ATTENDANT REPORTED SMOKE IN REAR GALLEY.  AIRCRAFT WAS DIVERTED,  UPON INSPECTION,  A SHORT CIRCUIT WAS DETECTED ON THE COFFEE HEATER SYSTEM.  COFFEEMAKER WAS DISCONNECTED AND REMOVED.
